Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Following back injury and pinched nerve. Took numerous pain killers. Developed lump in abdomen and constipation. Suggest?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1704 Questions
Question
following back injury and pinched nerve i took numerous strong pain killers. i have developed lump in lower right abdomen and constipation problems as well as requent urination problems. Feeling nausea and weakness with mild headaches.
i have more gas problems than normal but no apparent blood in stool or urine ???
Posted Wed, 9 Oct 2013 in Men's Health
 
 
Answered by Dr. Nsah Bernard 2 hours later
Brief Answer:
Multiple organ problems

Detailed Answer:
Hello XXXXXXX

From your description I think that you might be having initially sciatica (pinched sciatic nerve), digestive problem probably indigestion or dyspepsia and a urinary tract problem which could be Urinary tract infection (UTI). Beside those probably to a benign abdominal tumor or swelling or nodule ' hernia may be found on your right lower abdomen.

Without an opportunity to physicially examine the bump I am unable to narrow down the possibility. A physical examination and ultrasound scan can help your doctor to isolate the exact cause.
I would also get your urine and blood works done besides the abdominal ultrasound if you were my patient. Your local doctor will know about the tests.

In the interim, you may try laxatives for a brief period of time. You can take plenty of fluids and a fibre XXXXXXX diet. That's going to help you.

In all probabilities, sciatica is most likely unrelated. If the pain is not relieved with routine pain medicines, I usually start antineuralgic medications such as gabapentin. Discuss with your treating doctor.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor